Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Fatou-type theorem for harmonic functions on symmetric spaces


Authors: S. Helgason and A. Korányi
Journal: Bull. Amer. Math. Soc. 74 (1968), 258-263
MathSciNet review: 0229179
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. E. Edwards and Edwin Hewitt, Pointwise limits for sequences of convolution operators, Acta Math. 113 (1965), 181–218. MR 0177259
  • 2. Harry Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335–386. MR 0146298
  • 3. Harish-Chandra, Spherical functions on a semisimple Lie group. I, Amer. J. Math. 80 (1958), 241–310. MR 0094407
  • 4. F. I. Karpelevič, The geometry of geodesics and the eigenfunctions of the Beltrami-Laplace operator on symmetric spaces, Trans. Moscow Math. Soc. 1965 (1967), 51–199. Amer. Math. Soc., Providence, R.I., 1967. MR 0231321
  • 5. A. W. Knapp, unpublished manuscript.
  • 6. Calvin C. Moore, Compactifications of symmetric spaces, Amer. J. Math. 86 (1964), 201–218. MR 0161942
  • 7. E. M. Stein, Maximal functions and Fatou's theorem, C.I.M.E. summer course on bounded homogeneous domains, Cremonese, 1967.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11912-3